RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2018, Volume 10, Issue 1, Pages 66–77 (Mi ufa418)  

On measures generating orthogonal polynomials with similar asymptotic behavior of the ratio at infinity

A. A. Kononova

Saint Petersburg University, Stary Peterhof, Universitetstky av. 28, 198504, Saint-Petersburg, Russia

Abstract: We consider the influence of the measure perturbations on the asymptotic behavior of the ratio of orthogonal polynomials. We suppose that the absolutely continuous part of the measure is supported on finitely many Jordan curves. The weight function satisfies the modified Szegö condition.
The singular part of the measure consists of finitely many point masses outside the polynomial convex hull of the support of the absolutely continuous part of the measure. We study the stability of asymptotics of the ratio in the following sense:
$$ \frac{P_{\nu,n}(z)}{P_{\nu,n+1}(z)}-\frac{P_{\mu,n}(z)}{P_{\mu,n+1}(z)}\to 0,\quad n\to\infty. $$
The problem is a generalization of the problem on compactness of the perturbation of Jacobi operator generated by the perturbation of its spectral measure. We find a condition necessary (or necessary and sufficient under some additional restriction) for the stability of the asymptotical behavior of the corresponding orthogonal polynomials. One of the main tools in the study are the Riemann theta functions.

Keywords: orthogonal polynomials, multivalued functions.

Funding Agency Grant Number
Russian Foundation for Basic Research 17-51-150005_НЦНИ_а
The work is supported by RFBR (grant no. 17-51-150005).


Full text: PDF file (513 kB)
References: PDF file   HTML file

English version:
Ufa Mathematical Journal, 2018, 10:1, 64–75 (PDF, 445 kB); https://doi.org/10.13108/2018-10-1-64

Bibliographic databases:

UDC: 517.53
MSC: 30E15, 42C05
Received: 09.03.2017

Citation: A. A. Kononova, “On measures generating orthogonal polynomials with similar asymptotic behavior of the ratio at infinity”, Ufimsk. Mat. Zh., 10:1 (2018), 66–77; Ufa Math. J., 10:1 (2018), 64–75

Citation in format AMSBIB
\Bibitem{Kon18}
\by A.~A.~Kononova
\paper On measures generating orthogonal polynomials with similar asymptotic behavior of the ratio at infinity
\jour Ufimsk. Mat. Zh.
\yr 2018
\vol 10
\issue 1
\pages 66--77
\mathnet{http://mi.mathnet.ru/ufa418}
\elib{http://elibrary.ru/item.asp?id=32705553}
\transl
\jour Ufa Math. J.
\yr 2018
\vol 10
\issue 1
\pages 64--75
\crossref{https://doi.org/10.13108/2018-10-1-64}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000432413800005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85044312075}


Linking options:
  • http://mi.mathnet.ru/eng/ufa418
  • http://mi.mathnet.ru/eng/ufa/v10/i1/p66

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Уфимский математический журнал
    Number of views:
    This page:102
    Full text:40
    References:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019